# SDR SWAA960422

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B/C CHECK, FOUND EMERGENCY TRACK LIGHTING INOP AT ROWS 12 DEF AND 14ABC.  REPLACED BATTERY PACK AND HOUSING PER BOEING M/M.
